# SDR SWAA2023011076558

- Difficulty date: November 29, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA L/H O/B SEAT TRACK CROWN LBL 45.5 STA 360+10'.   REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1, FIG.103, DETAIL A.    REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02-0G-0, AMM 51-21-72.  SRM 51-40-02 & DWG. 143A5300.
